# SDR 2007UALA03049

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 22,731 hours, 9,450 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AND TAXI PASSENGERS IN ROWS 10-13 REPORT STRONG ODOR OF BURNING RUBBER.  NO VISIBLE SMOKE NOTED. FOUND INTERNAL APU OIL LEAK.  REPLACED THE APU.
